# SDR AALA20090512TUL29

- Difficulty date: April 29, 2009
- Submitted: May 13, 2009
- Operation: Air carrier
- Aircraft: N433AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49451
- Aircraft time: 68,765 hours, 31,579 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HFEC INDICATES CRACK RIB ON 2ND FROM OTBD RIB.  REMOVED AND REPLACED RIB ASSY PER SRM 57-50-13.
